# SDR VNAA2016012600026

- Difficulty date: January 26, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 29,941 hours, 21,696 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT PACK CAUTION MESSAGE ILLUMINATED IN FLIGHT, CREW RETURNED TO FIELD.  MAINTENANCE TROUBLESHOT, SWAPPED AIR-CONDITIONING SYS CONTROLLERS AND PERFORMED CHECKS IAW THE AMM.  ACFT RELEASED FOR SERVICE.
